MAUDE Adverse Event Report: BARD ACCESS SYSTEMS KIT TO CHRFX ATT 8FR PEE; IMPLANTABLE PORTS

BARD ACCESS SYSTEMS KIT TO CHRFX ATT 8FR PEE; IMPLANTABLE PORTS
Model Number 0605320
Medical Device Problem Codes Fluid/Blood Leak (1250); Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.A definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0605320 implantable port allegedly experienced detachment of device and leak.This information was received from one source.This malfunction involved one patient with no consequences.The weight of (b)(6) year old female is (b)(6) kgs.
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.A definitive root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0605320 implantable port allegedly experienced detachment of device and leak.This information was received from one source.This malfunction involved one patient with no consequences.The weight of 15 year old female is 75 kgs.

Brand Name
KIT TO CHRFX ATT 8FR PEE
Common Device Name
IMPLANTABLE PORTS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10286360
Report Number3006260740-2020-02488
Device Sequence Number2577277
Product Code LJT
UDI-Device Identifier00801741025907
UDI-Public(01)00801741025907
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605320
Device Catalogue Number0605320
Device Lot NumberRECQ0494
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/19/2020
Patient Sequence Number1